HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Some progress in non-Archimedean analysis
Authors: Hu, Pei Chu
Yang, Chung-Chun
Keywords: Non-Archimedean meromorphic functions
Unique range sets
Issue Date: 2002
Citation: Contemporary mathematics, v. 303, 2002, p. 37-50
Rights: First published in Contemporary Mathematics in v. 303 (2002), published by the American Mathematical Society.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
math303.pdf1303KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.